# SDR AALA960196

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5007
- Condition: Gouged
- Location: Bs 941
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAMS HAVE DEEP GOUGES.  BLEND AND REFINISH PER MRB 767-1130.   TST:  32,231.54 HRS.  CYCLES, 5,446.  (X)
